Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 45, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Oct 6, 2012, 1:34 PM CDT. It took effect at Oct 7, 2012, 4:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 1:34 PM CDT (18:34 UTC)
- In effect from
- Oct 7, 2012, 4:00 AM CDT
- Expired
- Oct 8, 2012, 4:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
838 WHUS74 KBRO 061834 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 134 PM CDT SAT OCT 6 2012 ...COLD FRONTAL PASSAGE EXPECTED EARLY SUNDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY MORNING WHICH WILL INCREASE OFFSHORE WINDS AND SEA HEIGHTS INTO SMALL CRAFT ADVISORY CRITERIA. GMZ130-132-135-070245- /O.NEW.KBRO.SC.Y.0045.121007T0900Z-121008T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 134 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY. * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS. * BAY CONDITIONS: CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-070245- /O.NEW.KBRO.SC.Y.0045.121007T0900Z-121008T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 134 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 KNOTS GUSTING TO 30 KNOTS. WAVE HEIGHTS WILL INCREASE TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
642 WHUS74 KBRO 070304 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1004 PM CDT SAT OCT 6 2012 ...COLD FRONTAL PASSAGE EXPECTED EARLY SUNDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY MORNING WHICH WILL INCREASE OFFSHORE WINDS AND SEA HEIGHTS INTO SMALL CRAFT ADVISORY CRITERIA. GMZ130-132-135-071115- /O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1004 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY. * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS. * BAY CONDITIONS: CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-071115- /O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1004 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 KNOTS GUSTING TO 30 KNOTS. WAVE HEIGHTS WILL INCREASE TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
107 WHUS74 KBRO 070857 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 357 AM CDT SUN OCT 7 2012 ...COLD FRONT PASSAGE EXPECTED TO MOVE ACROSS THE GULF WATERS EARLY THIS MORNING... .A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY EARLY IN THE MORNING WHICH WILL INCREASE OFFSHORE WINDS AND SEA HEIGHTS INTO SMALL CRAFT ADVISORY CRITERIA. GMZ130-132-135-071700- /O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 357 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WINDS WILL GRADUALLY INCREASE AFTER SUNRISE BETWEEN 20 TO 25 KNOTS AND CONTINUE THROUGH THE DAY. * BAY CONDITIONS: EXPECT CHOPPY BAY WATERS TO DEVELOP AS THE WINDS INCREASE DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-071700- /O.CON.KBRO.SC.Y.0045.121007T0900Z-121008T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 357 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: NORTH TO NORTHEAST WINDS EXPECTED BETWEEN 20 TO 25 KNOTS AND GUSTS UP TO 30 KNOTS AT TIMES ACROSS THE GULF WATERS AND WILL PERSIST THROUGH THE EVENING. * WAVES: WAVE HEIGHTS WILL LIKELY INCREASE TO 5 TO 7 FEET IN RESPONSE OF THE STRONGER WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
339 WHUS74 KBRO 071801 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 101 PM CDT SUN OCT 7 2012 ...ROUGH BAY AND GULF CONDITIONS EXPECTED THIS EVENING AND TONIGHT... .A STRONG COLD FRONT MOVED ACROSS THE LOWER TEXAS COASTAL WATERS EARLY THIS MORNING. THE STRONG NORTH TO NORTHEAST FLOW IN BEHIND THE FRONT WILL MAINTAIN HAZARDOUS BAY AND GULF CONDITIONS THROUGH SUNRISE MONDAY. GMZ150-155-170-175-080200- /O.EXT.KBRO.SC.Y.0045.000000T0000Z-121008T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 101 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: NORTH TO NORTHEAST WINDS ARE EXPECTED BETWEEN 20 TO 25 KNOTS AND GUSTS UP TO 30 KNOTS AT TIMES ACROSS THE GULF WATERS THROUGH THE EVENING AND OVERNIGHT HOURS. * WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE THROUGH EARLY MONDAY MORNING IN RESPONSE OF THE STRONGER WINDS. THE GULF SWELLS WILL START TO DECREASE AFTER SUNRISE MONDAY FALLING BELOW SMALL CRAFT ADVISORY LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-080000- /O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 101 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: STRONG NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH SUNSET TODAY AND WILL THEN START TO DIMINISH LATER TONIGHT. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED TO CONTINUE THROUGHOUT THE AFTERNOON AND EARLY EVENING HOURS FOR THE LAGUNA MADRE. CHOPPY BAY WATERS ARE EXPECTED AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
527 WHUS74 KBRO 071853 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 153 PM CDT SUN OCT 7 2012 ...ROUGH BAY AND GULF CONDITIONS EXPECTED THIS EVENING AND TONIGHT... .A STRONG COLD FRONT MOVED ACROSS THE LOWER TEXAS COASTAL WATERS EARLY THIS MORNING. THE STRONG NORTH TO NORTHEAST FLOW IN BEHIND THE FRONT WILL MAINTAIN HAZARDOUS BAY AND GULF CONDITIONS THROUGH MONDAY MORNING. GMZ150-155-170-175-080300- /O.EXT.KBRO.SC.Y.0045.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 153 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS: NORTH TO NORTHEAST WINDS ARE EXPECTED BETWEEN 20 TO 25 KNOTS AND GUSTS UP TO 30 KNOTS AT TIMES ACROSS THE GULF WATERS THROUGH THE EVENING AND OVERNIGHT HOURS. * WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE THROUGH EARLY MONDAY MORNING IN RESPONSE OF THE STRONGER WINDS. THE GULF SWELLS WILL START TO DECREASE AROUND MIDMORNING MONDAY FALLING BELOW SMALL CRAFT ADVISORY LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-080000- /O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 153 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: STRONG NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH SUNSET TODAY AND WILL THEN START TO DIMINISH LATER TONIGHT. * BAY CONDITIONS: ROUGH BAY WATERS ARE EXPECTED TO CONTINUE THROUGHOUT THE AFTERNOON AND EARLY EVENING HOURS FOR THE LAGUNA MADRE. CHOPPY BAY WATERS ARE EXPECTED AFTER SUNSET AS THE SURFACE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
337 WHUS74 KBRO 080239 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 939 PM CDT SUN OCT 7 2012 ...ROUGH BAY AND GULF CONDITIONS EXPECTED INTO MONDAY MORNING... .HIGH PRESSURE BUILDING INTO THE NORTHWEST GULF OF MEXICO TO INTERACT WITH A STATIONARY FRONT SOUTH OF THE LOWER TEXAS COASTAL WATERS TO MAINTAIN BRISK NORTH WINDS THROUGH AT LEAST MONDAY MORNING. ADVERSE MARINE CONDITIONS TO PERSIST TONIGHT BEFORE IMPROVING LATER MONDAY. GMZ150-155-170-175-081100- /O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 939 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS: NORTH TO NORTHEAST WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 5 TO 8 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
520 WHUS74 KBRO 081224 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 724 AM CDT MON OCT 8 2012 ...ROUGH BAY AND GULF CONDITIONS EXPECTED THIS MORNING... .HIGH PRESSURE BUILDING INTO THE NORTHWEST GULF OF MEXICO WILL INTERACT WITH A STATIONARY FRONT SOUTH OF THE LOWER TEXAS COASTAL WATERS TO MAINTAIN BRISK NORTH TO NORTHEAST WINDS THROUGHOUT THIS MORNING. GMZ150-155-170-175-081500- /O.CON.KBRO.SC.Y.0045.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 724 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHEAST WINDS 20 KNOTS WITH GUSTS TO 25 KNOTS ARE EXPECTED THROUGH THE MID MORNING HOURS. * WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE THROUGH MID MORNING ACROSS THE LOWER TEXAS GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
052 WHUS74 KBRO 081446 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 946 AM CDT MON OCT 8 2012 ...ROUGH BAY AND GULF CONDITIONS EXPECTED INTO THIS AFTERNOON... .HIGH PRESSURE BUILDING INTO THE NORTHWEST GULF OF MEXICO WILL INTERACT WITH A STATIONARY FRONT SOUTH OF THE LOWER TEXAS COASTAL WATERS TO MAINTAIN BRISK NORTH TO NORTHEAST WINDS THROUGHOUT THIS AFTERNOON. GMZ150-155-170-175-082100- /O.EXT.KBRO.SC.Y.0045.000000T0000Z-121008T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 946 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS AT 20 KNOTS WITH GUSTS TO 25 KNOTS ARE EXPECTED THROUGH THE AFTERNOON HOURS. * WAVES: THE WAVE HEIGHTS WILL REMAIN IN THE 6 TO 8 FOOT RANGE THROUGH THE AFTERNOON ACROSS THE LOWER TEXAS GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
273 WHUS74 KBRO 082106 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 406 PM CDT MON OCT 8 2012 ...WINDS AND SEAS DECREASING IN WAKE OF COLD FRONT... .NORTH NORTHEAST WINDS HAVE GENERALLY DECREASED BELOW 20 KNOTS ACROSS THE LOWER TEXAS COAST THIS AFTERNOON...WITH A RECENT COLD FRONT WELL OFFSHORE AND HIGH PRESSURE SETTLING OVER THE AREA. WAVE HEIGHTS ARE ALSO TRENDING DOWNWARD. SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION THIS EVENING. GMZ150-155-170-175-082215- /O.EXP.KBRO.SC.Y.0045.000000T0000Z-121008T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 406 PM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 12:29 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 6, 12:29 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1229 PM CDT SAT OCT 6 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...CONDS WILL BE VFR FOR THE REST OF TODAY AND THIS EVENING. OVERNIGHT...A COLD FRONT WILL MAKE ITS WAY INTO THE AREA AND PASS THROUGH THE TERMINALS BY MID MORNING SUNDAY. MOISTURE WILL INCREASE AHEAD OF THE FRONT WITH MODEL SOUNDINGS SHOWING A POSSIBILITY OF SHRA OR DZ BEFORE DAWN. ALSO...THE INCREASE IN LOW LEVEL MOISTURE WILL LEAD TO MVFR CIGS FROM OVERNIGHT THROUGH THE END OF THE TAF PERIOD. WINDS WILL SWITCH TO THE NORTHEAST AND BECOME GUSTY AFTER FRONTAL PASSAGE. && .PREV DISCUSSION... /ISSUED 622 AM CDT SAT OCT 6 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE CLEAR SKIES ACROSS THE CWA THIS MORNING. EXPECT VFR CONDITIONS TO PREVAIL ACROSS THE RIO GRANDE VALLEY TODAY BEFORE MVFR CEILINGS DEVELOP TONIGHT INTO SUNDAY AS A COLD FRONT MOVES INTO THE AREA LATE TONIGHT. LIGHT RAIN OR DRIZZLE MAY DEVELOP LATE TONIGHT INTO EARLY SUNDAY AS MOISTURE POOLS ALONG AND AHEAD OF THE FRONTAL BOUNDARY. PREV DISCUSSION... /ISSUED 305 AM CDT SAT OCT 6 2012/ SHORT TERM.../TODAY THROUGH SUNDAY/...FORECAST COMPUTER MODELS APPEAR TO BE BETTER IN AGREEMENT WITH THE SHALLOW COOLER AIR MASS ACROSS THE NORTH CENTRAL UNITED STATES THIS MORNING MOVING SOUTHWARD INTO THE RIO GRANDE VALLEY LATE TONIGHT INTO EARLY SUNDAY. THE QUESTION REMAINS HOW MUCH THE COOLER AIR WILL MODIFY BEFORE MOVING INTO THE AREA AND IF THERE IS ENOUGH MOISTURE FOR OVERRUNNING CONDITIONS TO DEVELOP IN THE WAKE OF THE FRONTAL PASSAGE. WILL GO AHEAD AND BLEND ADJ MET MOS GUIDANCE WITH CURRENT SHORT TERM FORECAST FOR TEMPERATURES TONIGHT AND SUNDAY AS WELL AS POPS BUT KEEP SLIGHT CHANCE OF SHOWERS FOR TONIGHT AND CHANCE OF SHOWERS SUNDAY. WITH THAT SAID...COOLER AND CLOUDIER CONDITIONS EXPECTED ON SUNDAY COMPARED TO THE WARM AND PARTLY CLOUDY SKIES TODAY. LONG TERM.../SUNDAY NIGHT THROUGH SATURDAY/... SHORTWAVE ACROSS THE NORTHERN PLAINS WILL MOVE E/SE WITHIN THE FLOW OF THE UPPER LEVEL SYSTEM OVER CANADA. THIS WILL PUSH SURFACE FRONT FURTHER SOUTH ACROSS THE VALLEY SUNDAY. MOSTLY CLOUDY SKIES WILL KEEP TEMPERATURES GRADUALLY IN THE MID 70S TO MID 80S. THE CENTER OF THE HIGH PRESSURE DEPICTED BY THE LATEST 06Z GFS MODEL RUN BRINGS THE CORE OF THIS COLD AIR MASS ALONG THE OKLAHOMA AND TEXAS BORDER WHICH IS A LITTLE FURTHER SOUTH COMPARED TO YESTERDAY. A BAND OF SHOWERS SOUTH OF THE BORDER WILL INITIATE AND ENHANCE CONVECTION AS SURFACE FRONT STALLS SOUTH OF THE BORDER. EXPECT E/SE AS WINDS QUICKLY SHIFT. THE LOW TEMPERATURE WILL REMAIN IN THE MID TO UPPER 60S AND HIGHS IN THE MID TO UPPER 80S. ANOTHER CLOSED LOW OVER THE PACIFIC COAST WILL GRADUALLY MOVE EASTWARD ALLOWING RIDGE TO BUILD FROM THE WEST ACROSS THE CENTRAL PLAINS INCREASING SOUTHEAST WINDS THROUGH THE WEEK. HIGH TEMPERATURES REMAIN ON THE MID TO UPPER 80S. ANOTHER FRONT MOVES SOUTH BUT IT IS NOT AS COMPARED ABUNDANT MOISTURE AHEAD OF THIS SYSTEM. MARINE...TODAY THROUGH SUNDAY...SEAS WERE NEAR 2 FEET WITH SE WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS MORNING. LIGHT TO MODERATE SOUTHEAST WINDS WILL BACK TO THE EAST ACROSS THE COASTAL WATERS TODAY AND INCREASE FROM THE EAST TONIGHT BEFORE A COLD FRONT MOVES THROUGH THE RIO GRANDE VALLEY AND OFFSHORE THE LOWER TEXAS COAST LATE TONIGHT INTO EARLY SUNDAY. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE SUN MORNING AS A RESULT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TX COAST LATE TONIGHT INTO SUNDAY. SUNDAY NIGHT THROUGH THURSDAY NIGHT/... STRONG GUSTY WINDS BEHIND THIS FRONT SUNDAY WILL BE FAVORABLE FOR SAC CONDITIONS DURING THE DAY OVER THE GULF WATERS AND THE LAGUNA MADRE. EXPECT SEAS BETWEEN 2 TO 4 FEET TO INCREASE BETWEEN 6 TO 7 FROM MONDAY TO SUNDAY DUE TO THIS FRONT. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 55/60/VEGA
Hazardous weather outlook, Oct 6, 5:02 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 502 AM CDT SAT OCT 6 2012 TXZ248>257-071015- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 502 AM CDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-071015- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 502 AM CDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL BE NEEDED ACROSS THE LOWER TEXAS COASTAL WATERS LATE TONIGHT AS A COLD FRONT MOVES THROUGH DEEP SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SUNDAY THROUGH EARLY MONDAY AS HIGH PRESSURE BUILDS INTO THE LOWER TEXAS COASTAL WATERS IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.